# SDR SWAA030608

- Difficulty date: March 17, 2003
- Submitted: March 20, 2003
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 11,052 hours, 10,376 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

IN-FLIGHT SHUTDOWN, DECLARED EMERGENCY.  DURING CRUISE NR 1 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED.  REMOVED AND REPLACED NR 1 ENGINE SUPPLY OIL FILTER & SCAVENGE OIL FILTER PER MM.  C/W ENGINE RUN, NO DEFECTS FOUND.
